# SDR USAA020168

- Difficulty date: March 26, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 2 INCHES BY 4 INCH AREA, FLOOR SUPPORT LBL 13 STATION 328-344.17.  CORROSION LEVEL 2.  CRM INSTALLED 113692 REF IPC 53-42-00-20, FASTENERS SRM 53-10-51 FIG 1.  (M)
